# SDR FDEA202303310566

- Difficulty date: March 31, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060503
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H LOWER HORIZONTAL ON SIDE WALL SKIN AT LONGERON 35R IN BETWEEN STA 2136-2151,   LIGHT SURFACE CORROSION UNDER EXISTING REPAIR DOUBLER AREA.  REPAIRED CORRODED AREA PER E.A.1-5330-T0373990
